# SDR SIMA20220713004

- Difficulty date: July 13, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N233NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000561
- Aircraft time: 15,190 hours, 9,904 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17086056003
- Condition: Corroded
- Location: Cross Beam Fr 87
- Component: Beam
- Component part number: 17086056003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSS BEAM AT FR 87 HAS CORROSION ON FWD EDGE. (LEVEL 2 CORROSION) (M AJOR REPAIR) -C/A-PERFORMED REPAIR ON CROSS BEAM FWD EDGE AT FR 87 IAW ERS-EJ-5300-4581
